The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

· Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I just got a call from my doctor I have severe anemia. Does anyone have this from taking Metformin? That is what I am thinking might cause it.
I take 2000 mg of Metformin a day and a Amaryl in the morning with the first 1000 mg of Metformin.. Also, take niacin, atenelol for blood pressure and a diovan at night for BP.
I have extremely high cholesterol 932 that is with meds and diet.
 

· Registered
Joined
·
3 Posts
Discussion Starter · #4 ·
Taking Niaspan at night

[I have taken several things with no change. Right now it is niaspan and no matter when I take it I quite often get horrible flushing... Once so bad and so long i went to the ER. I just got where I could not breathe.. they said take it with food... no change... Eat a yogurt with it and then go to bed... woke me up for two hours... the doctor told me to take a ibuprophen an hour before. Honestly, I think I am stopping it as it makes me miserable.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top